# SDR CA110128008

- Difficulty date: January 27, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Boeing 737-7
- Aircraft time: 26,038 hours
- Engine: Ge CFM567B24
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Dirty
- Location: Fuel Filter
- Part time: 29,784 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) JUST PRIOR TO TOP OF DESCENT, NR 1 ENGINE FUEL FILTER BYPASS LIGHT CAME ON.  FUEL FILTER BYPASS CONNECTOR CLEANED AND REINSATLLED IAW AMM 73-34-01. ENGINE RUN C/O IAW 71-00-00 AND NR 1 EEC BITE C/O IAW AMM 73-21-00. NO CURRENT FAULTS AT THIS TIME.  ON TAXI OUT FOR NEXT FLIGHT THE BYPASS LIGHT ILLUMINATED AGAIN. AIRCRAFT RETURNED TO GATE.  NR 1 ENGINE FUEL FILTER DIFFERENTIAL PRESSURE SWITCH REPLACED IAW AMM 73-34-01. ENGINE RUNS COMPLETED.  MRB APPROVED PROGRAM OF SWITCH REPLACEMENT IS IN THE PROCESS OF BEING IMPLEMENTED FOR SWITCHES EXCEEDING 15,000HRS. NO FURTHER ACTION PLANNED FOR THIS OCCURANCE.
